# SDR UALA2011011900316

- Difficulty date: January 18, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 84,044 hours, 13,462 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP147
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS O2 MASK MIKE INOPERATIVE.  ROBBED SECOND OBSERVER O2 COMPARTMENT BOX FOR CAPT SIDE.  BAD BOX IS AT SEAT BEHIND CAPTAIN.  WIRES ARE DAMAGED AT CONNECTOR ON BOX.  BOX ASSY (PCN 649-0001) ON AOG U6179.  REPLACED O2 BOX, TESTED OKAY.
